# SDR UALA2013062704510

- Difficulty date: June 27, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 53,183 hours, 14,026 cycles
- Engine: Pwa PW4056
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 471111204600U
- Part serial: TR8530
- Condition: Locked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE GEARBOX OIL CONTAMINATED WITH FUEL. REMOVED & REPLACED FUEL-OIL COOLER IAW AMM 79-21-01.
